# SDR SIMA20210204001

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 39,315 hours, 34,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-FLIGHT CREW PLACARDED FWD FA EMERGENCY FLASHLIGHT HOLDER. M PROCEDURES C/W. MEL 25-53 AUTH 020071-C
